MAUDE Adverse Event Report: BECKMAN COULTER INC. DXC 700 AU-10E CHEMISTRY ANALYZER WITH ISE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER INC. DXC 700 AU-10E CHEMISTRY ANALYZER WITH ISE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DXC 700 AU-10E CHEMISTRY ANALYZER WITH ISE
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer questioned the generation of sodium (na) patient results on their dxc 700 au clinical chemistry analyzer (product number: b86444, serial number: (b)(6).The customer reported that na patient results ranged between 134-142 mmol/l and repeated +/- 5 mmol/l on rerun tests.There were no questioned na patient results released outside of the laboratory.There was no report of change to treatment, injury, or death associated with event.The customer did not provide patient demographics.
 
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) evaluated the dxc 700 au chemistry analyzer and observed lack of repeatability in results, contamination in the ise module, bubbles in the ise syringe, and reference electrode with residue.The fse replaced multiple hardware that included (2) valve assembly, reagent syringe, ise tubing, reference electrode, wash syringe and cleaned the ise module to resolve the issue.The issue was corrected with routine troubleshooting.Due to multiple hardware interventions performed, a definitive component could not be identified as the sole contributor of this event.No further issue was observed and the customer was satisfied.Section a2, a4, and a5: information not provided by the customer.The beckman coulter internal identifier is case(b)(4).

Brand Name
DXC 700 AU-10E CHEMISTRY ANALYZER WITH ISE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K. K.
454-32 higashino
nagaizumi-cho sunto-gun
shizuoka JP
JA   JP
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key25295414
Report Number9612296-2026-00223
Device Sequence Number9248841
Product Code JJE
UDI-Device Identifier14987666542545
UDI-Public(01)14987666542545(11)191219
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K161837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDXC 700 AU-10E CHEMISTRY ANALYZER WITH ISE
Device Catalogue NumberB86444
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown